I have been getting Marcaine muscular injections into my neck and upper shoulder areas experience severe dizziness and weakness after the injections. Should I discontinue?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been experiencing some unpleasant symtoms I am sure are related to adderall. I would like to stop the medication. Can I just stop or do I need ...
1 answer • 1 Jun 2010
I became very sick after a marcaine injection, and that was three months ago. Will I ever get well, because the headaches, and tremors continue? ...
2 answers • 29 Mar 2012
I recently found out that my vitamin b12 level was just 109. I'm currently getting injections for the same. I still have about 4 weeks to go for ...
2 answers • 4 Nov 2014
A month ago I found out that my b12 level was very low at just 109. I was experiencing extreme weakness. I had also lost 5 kgs weight in 2 months. My ...
1 answer • 14 Nov 2014
After the initial pain from the injections receded, I have had much improvement in pain in my knees, but my knees are very weak & have pain when ...
1 answer • 9 Apr 2015